# SDR DALA2017092707126

- Difficulty date: September 26, 2017
- Submitted: September 28, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,162 hours, 46,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHTS CHECK, THE BATTERY POWER  SUPPLY FAILED.  THE BATTERY POWER SUPPLY WAS REPLACED IAW AMM 33-53-00-401. FUNCTIONAL TEST WAS PERFORMED IAW AMM 33-53- 00-601. TESTED OK.
